# SDR IPXA2015050688748

- Difficulty date: April 14, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 54,574 hours, 9,562 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75332
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT WING LOWER STRINGER 33 CRACKED AT STA XORS 1070.  ACCOMPLISHED REPAIR ON RT WING LOWER STRINGER 33 AT STA XORS 1070 IAW VT-SAA EA 011-5710-01-A5793, REV I/R AND EO MD11-5710-57370-A.
